Об одном интегральном уравнении из теории игр
Banach Center Publications (1976)
- Volume: 1, Issue: 1, page 83-88
- ISSN: 0137-6934
Access Full Article
topHow to cite
topГамкрелидзе, Р.. "Об одном интегральном уравнении из теории игр." Banach Center Publications 1.1 (1976): 83-88. <http://eudml.org/doc/208567>.
@article{Гамкрелидзе1976,
author = {Гамкрелидзе, Р.},
journal = {Banach Center Publications},
language = {rus},
number = {1},
pages = {83-88},
title = {Об одном интегральном уравнении из теории игр},
url = {http://eudml.org/doc/208567},
volume = {1},
year = {1976},
}
TY - JOUR
AU - Гамкрелидзе, Р.
TI - Об одном интегральном уравнении из теории игр
JO - Banach Center Publications
PY - 1976
VL - 1
IS - 1
SP - 83
EP - 88
LA - rus
UR - http://eudml.org/doc/208567
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.